# SDR 07FDEA04900

- Difficulty date: November 22, 2007
- Submitted: November 26, 2007
- Operation: Air carrier
- Aircraft: N369FE
- Make and model: Doug DC-10-10F
- Aircraft serial: 46607
- Aircraft time: 72,855 hours, 29,814 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Part number: NCA6014
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO COMPT BILGE AREA FOUND CRACK ON LONGERON, SEE NRC N00293, N00294, N00295, N00297.  REPAIRED LONGERON IAW SRM 53-10-00 VOL I FIG 1-2.
